# SDR ASAA9940071

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- System (JASC): 5610 · Flight Compartment Windows
- Part: Rod
- Condition: Out Of Adjust
- Location: Rt Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - PRIOR TO FLT 92, THE CREW REPORTED THAT THEY WERE UNABLE TO CLOSE THE FIRST OFFICERS SLIDING WINDOW.  INSPECTED AND FOUND THE PIN GUIDE ROD OUT OF ADJUSTMENT.  REPOSITIONED PIN GUIDE ROD AND THE WINDOW SLIDING WINDOW OPERATED NORMALLY.  (M)
